MAUDE Adverse Event Report: STRYKER GMBH SELF-DRILLING HALF PIN APEX HA-COATED Ø 6MM, 180 X 30MM; PIN, FIXATION, THREADED

STRYKER GMBH SELF-DRILLING HALF PIN APEX HA-COATED Ø 6MM, 180 X 30MM; PIN, FIXATION, THREADED
Catalog Number 50143180S
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint could be confirmed, since the product was returned for evaluation and matches the alleged failure.The device inspection revealed the following: visual examination of the received product shows that indeed a foreign body is visible between the vinyl shrink wrap and the carton packaging, most likely it is a hair.Inspection of the received information/evidences are done or will be done, in the proceedings of the non-conformity.Based on investigation, the root cause was attributed to a manufacturing issue.If more information is provided, the case will be reassessed.
 
Event or Problem Description
As reported: "during inbound processing, it was noticed hair under the shrink wrap.".

Brand Name
SELF-DRILLING HALF PIN APEX HA-COATED Ø 6MM, 180 X 30MM
Common Device Name
PIN, FIXATION, THREADED
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key18970297
Report Number0008031020-2024-00141
Device Sequence Number6213707
Product Code JDW
UDI-Device Identifier07613154493142
UDI-Public07613154493142
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K061493
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number50143180S
Device Lot NumberAE6208
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/18/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/28/2024
Initial Report FDA Received Date03/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown